# SDR AALA202309293795

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 25,301 hours, 11,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M20925
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 11,791 hours, 3,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE HITTING THE FUSELAGE WHEN OPENING L1 DOOR TO ITS FULLY OPEN POSITION. MAINTENANCE REPLACED L1 DOOR SLIDE RAFT PER TASK CARD 26L00025011.
